# SDR AALA202212016807

- Difficulty date: November 30, 2022
- Submitted: December 1, 2022
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 67,873 hours, 25,943 cycles
- System (JASC): 5240 · Service Doors
- Part: Lever
- Condition: Loose
- Location: R3 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS 3R DOOR ARM DISARM LEVER LOOSE. MAINTENANCE TIGHTENED LEVER PER AMM 52-22-22.
